Safety Of The Use Of Breastmilk Enhancing Supplements?

Illustration of Safety Of The Use Of Breastmilk Enhancing Supplements?
Illustration: Safety Of The Use Of Breastmilk Enhancing Supplements? images-na.ssl-images-amazon.com

Morning doctor, I have consumed 5 months booster ASI. This week the booster capsule appeared white spots like mushrooms. Is it still safe to consume? Too bad if discarded because there are still many.

1 Answer:

Hi Kurnia,

Consumption of drugs or food that looks moldy is not recommended because it can cause food poisoning or gastrointestinal infections which can be very dangerous for health. You should dispose of drugs / materials suspected of being contaminated with fungus so that they are not consumed accidentally by you or your family members.

Related to this you should buy back the ASI booster capsules or consult directly with your doctor to get advice that is appropriate for your condition.

May be useful,

dr. Budiono

: by

Related Question

Causes Hand Pain When Straightened And When Lifting Weights?

Causes Hand Pain When Straightened And When Lifting Weights?

(1 year ago)

Sorry to interrupt, I want to ask, at first I thought only the muscles pull. But it’s been 2 days I can’t straighten my right hand. Every time I try to straighten, the ...

Adhd In Adults

Adhd In Adults

(1 year ago)

Tonight doc. My name is Oak Suswanti. I am currently in the process of screening my 4 year old son. I suspect he is ADHD. In the course of the screening process, I found out there ...

The Fever Still Fluctuates After Typhus Treatment At The Hospital?

The Fever Still Fluctuates After Typhus Treatment At The Hospital?

(1 year ago)

.. My child 3 days ago was treated at the hospital because typhus .. After the plg from the hospital the fever is still up and down, is this normal? What medication should I do, by...

Leave a Reply

Your email address will not be published. Required fields are marked *